The Ukrainian government urged the public not to jump to conclusions on Wednesday about the death of a serviceman who had received the AstraZeneca coronavirus vaccine days earlier, according to a report.
The woman did not complain of side effects after receiving the vaccine before suddenly losing consciousness and dying two days later, the Health Ministry website said, according to Reuters.
HONG KONG SUSPEND PFIZER VACCINES OVER PACKAGING DEFECTS
The health ministry said the woman had heart problems and other underlying conditions and her cause of death was under investigation.
Nine others received the same batch of vaccine without a problem, Reuters reported.
CLICK HERE TO GET THE FOX NEWS APP
The death was announced by the Ukrainian military on Tuesday and is the first reported death since the country began vaccinations last month.
In recent days, countries like Denmark, Ireland and Thailand have temporarily suspended use of AstraZeneca’s vaccine after reporting that some people have developed blood clots, even though there was no evidence that the blow was responsible. The European Medicines Agency and the World Health Organization say available data does not suggest the vaccine caused the clots.
The Associated Press contributed to this report.
You Can Read Also